# SDR USAASB96028

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T121
- Condition: Failed
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1204 - PHL - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  NO COCKPIT INDICATIONS.  OUTFLOW VALVE WAS CLOSED.  MAINTENANCE REPLACED RIGHT PACK TURBINE INLET SWITCH FOR PRECAUTIONARY MEASURES.  (M)
